# SDR SIMA20141210016

- Difficulty date: December 10, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 27,946 hours, 23,818 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Profile
- Part number: 14522049403
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ELECTRONICS COMPARTMENT DOOR UPPER PROFILE CRACKED UNDER DOOR SUPPORT BRACKET.  REPAIRED REAR ELECTRONICS COMPARTMENT DOOR UPPER PROFILE UNDER DOOR SUPPORT BRACKET IAW ERS-EM-5200-262.
